MathSciNet Relay Station
MathSciNet bibliographic data
MR2745657 46J10 (30H10 30H50 47B47)
Choi, Y.; Heath, M. J. Characterizing derivations from the disk algebra to its dual. Proc. Amer. Math. Soc. 139 (2011), no. 3, 1073–1080.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement